# SDR AALA202105039667

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 0541
- Condition: Failed
- Location: Door Damper
- Part time: 77,628 hours, 30,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPING FUNCTION DOES NOT PASS OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B.
